Table of Contents
Journal of Numbers
Volume 2015 (2015), Article ID 892324, 14 pages
http://dx.doi.org/10.1155/2015/892324
Research Article

Hybrid Moments of the Riemann Zeta-Function

Katedra Matematike RGF-a, Univerzitet u Beogradu, Djušina 7, 11000 Belgrade, Serbia

Received 15 July 2014; Accepted 27 November 2014

Academic Editor: Yong-Gao Chen

Copyright © 2015 Aleksandar Ivić. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The “hybrid” moments of the Riemann zeta-function on the critical line are studied. The expected upper bound for the above expression is . This is shown to be true for certain specific values of , and the explicitly determined range of . The application to a mean square bound for the Mellin transform function of is given.